Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Globalizing a nonsmooth Newton method via nonmonotone path search
Authors: Bütikofer, Stephan
DOI: 10.1007/s00186-008-0219-8
Published in: Mathematical Methods of Operations Research
Volume(Issue): 68
Issue: 2
Pages: 235
Pages to: 256
Issue Date: 2008
Publisher / Ed. Institution: Springer
ISSN: 1432-2994
Language: English
Subject (DDC): 
Abstract: We give a framework for the globalization of a nonsmooth Newton method. In part one we start with recalling B. Kummer’s approach to convergence analysis of a nonsmooth Newton method and state his results for local convergence. In part two we give a globalized version of this method. Our approach uses a path search idea to control the descent. After elaborating the single steps, we analyze and prove the global convergence resp. the local superlinear or quadratic convergence of the algorithm. In the third part we illustrate the method for nonlinear complementarity problems.
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.